The Other Side of Testosterone Booster: Side Effects

Testosterone Booster Side Effects

Utilizing the most novel and well-thought researches in the field of health and wellness, most of the drug companies nowadays have a solution for every condition you may suffer from. Be it a chronic pathologic process or even a normal physiologic changes due to aging, they can offer you pharmacological management.

For men, especially of men 40 years old and above, disturbances in hormones in the body may stem out to varied physical manifestation. Testosterone is the main hormone for men and mainly responsible with the growth and development, protein breakdown, muscle development and sexual performances.

They say life starts at 40 and thus, age should never be a hindrance with one’s physical development.

Decreasing Testosterone Levels

With age, testosterone levels are decreased and several manifestations are experienced. These include but are not limited to, difficulties in memory and cognitive processes, problems in initiating sexual activity, physical erectile dysfunction, decreased sperm count and sperm motility and enlargement or sagging of breast.

Psychological problems may include changes in mood; affect lability, anger and irritability.

If left untreated, cellular processes may compromise and will lead to eventual calcium loss which may lead to pathologic fractures. In extreme cases, hypotrophy of testes and loss of hair may occur.

Testosterone booster supplements are widely used as a remedy for low testosterone levels. Most of  supplements are using the highest quality of ingredients from all natural sources to increase your testosterone levels in a natural way.

 

Testosterone Booster Side Effects

However, several negative effects were recorded with some testosterone boosters. These effects affects adult men but are more pronounced to men aging 40 years old and above. Why is that? Simply because with age, the symptoms of toxicity increases.

Many would report that they may observe skin changes like oily skin and acne forming especially in the face. This is not surprising though. During the spurt of your puberty when you are teenager, these pimples just appear out of nowhere.

That is due to high testosterone in your body which is needed for growth. Now, as you take boosters, it’s like you are a teen boy again.

When taking testosterone boosters, it should be coupled with exercise and diet. Breast enlargement is another side effect of testosterone boosters. To avoid having man boobs but rather a pair of yummy pecs, you should focus your exercise in your chest.

Since there is a raging amount of testosterone inside your body, you are tending to be awake at night like a horny animal in need of release. This is beneficial if you have a girlfriend beside you and take care of it. But if not, you surely would have difficulty of sleeping or worse, no sleep at all. 

Laboratory Proven Side Effects

Since your testes are stimulated to produce testosterone, in above normal circumstances, this could lead to increase in men’s Prostate Specific Antigen (PSA). This is usually congruent with prostatic hypertrophy and prostate cancer.

Another possible adverse effect is cardiovascular diseases such as heart failure. This occurs when testosterone is hyperactive and more than the normal range. It will over stimulate production of red blood cells and in return, cause hypertension and so on and so forth.

Effects in Women

As like in men who need large doses of testosterone, women might use testosterone booster as well but only on low doses.

Generally, women need only few amount of testosterone since they have their own hormone (estrogen) that does this job for them. That is why use of testosterone in females must be under doctor’s prescription and supervision. This condition commonly involves removal of woman’s ovary or whole reproductive organs.

Documented testosterone effects on women include increase in sexual drive, oily skin, hair growth in face and hair loss.

Allergic reactions were recorded as well. Hives, difficulty of breathing, rashes, enlargement of clitoris are few of these reactions. If experienced, one must stop taking the drug immediately and refer for physician evaluation.

Professional’s Advice

Consuming testosterone boosters is generally safe since it is naturally produce in the body. The issue only arises if whether the component of the booster is synthetic and not natural.

There is no question with the effectiveness of this element in rising testosterone. It was started long ago that boron indeed is effective but with drawbacks in renal function.

Choose one that is natural, carefully formulated for body consumption, generally effective and without drawbacks.

 

Related Links: